# SDR AMWA57

- Difficulty date: September 10, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N3199Q
- Make and model: Beech 1900D
- Aircraft serial: UE3199Q
- Aircraft time: 15,241 hours, 21,232 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 11464000059
- Part serial: UE3199Q
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIVE CRACKS FOUND IN THE RIB IN JOGGLED PARTS OF RIB AT STRING INTERSECTIONS.  STRING P/N 101-640000-46, 101-640000-39, 101-640000-45, 101-640000-38.  CRACKS RUN HORIZONTAL TO RIB FROM LAST RIVET HOLE TO EDGE OF RIB.
